Alert archive / North Carolina / Tornado Warnings in 2008
Tornado Warning 37, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Jul 22, 2008, 1:50 PM EDT for Beaufort County, North Carolina. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 22, 2008, 2:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
County Beaufort County, NC
The radar
The Morehead City radar (KMHX), 76 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:00 PM EDT | TORNADO | 2 Se Chocowinity, NC | ROOF ON BARN BLOWN OFF. ONE INCH DIAMETER HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1707 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KMHX 221750 TORMHX NCC013-221830- /O.NEW.KMHX.TO.W.0037.080722T1750Z-080722T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 150 PM EDT TUE JUL 22 2008 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * TORNADO WARNING FOR... WESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA... THIS INCLUDES THE CITY OF RIVER ROAD... * UNTIL 230 PM EDT * AT 145 PM EDT...THE PUBLIC REPORTED A TORNADO NEAR CHOCOWINITY ...MOVING SOUTHEAST AT 5 MPH. * THE TORNADO WILL BE NEAR... RIVER ROAD BY 230 PM EDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY. LAT...LON 3535 7702 3549 7714 3554 7709 3549 7689 TIME...MOT...LOC 1749Z 303DEG 5KT 3550 7708 $$ 10
1 follow-up statement
000
WWUS52 KMHX 221824
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
224 PM EDT TUE JUL 22 2008
NCC013-221830-
/O.CON.KMHX.TO.W.0037.000000T0000Z-080722T1830Z/
BEAUFORT NC-
223 PM EDT TUE JUL 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR WESTERN
BEAUFORT COUNTY...
AT 218 PM EDT...A SEVERE THUNDERSTORM POSSIBLY PRODUCING A TORNADO
WAS OVER WESTERN BEAUFORT COUNTY...NEAR RIVER ROAD...MOVING
SOUTHEAST AT 4 MPH. DAMAGE AND LARGE HAIL WERE REPORTED WITH THIS
STORM NEAR CHOCOWINITY AT 200 PM EDT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3539 7698 3537 7703 3545 7711 3547 7708
3550 7707 3550 7704 3548 7700 3546 7696
3545 7693
TIME...MOT...LOC 1823Z 331DEG 3KT 3547 7706
$$
10What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Jul 22, 11:20 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 22, 11:20 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1120 AM EDT TUE JUL 22 2008
.SYNOPSIS...
HIGH PRESSURE OFFSHORE AND A TROUGH OF LOW PRESSURE INLAND WILL
DOMINATE THE WEATHER TODAY...KEEPING HOT AND HUMID CONDITIONS
ACROSS THE AREA. A WEAK FRONT WILL APPROACH THE AREA ON WEDNESDAY
AND STALL AND WEAKEN NEAR OR JUST WEST OF THE AREA THROUGH THE END OF
THE WEEK. SUBTROPICAL HIGH PRESSURE FROM THE ATLANTIC LOOKS TO
DOMINATE OVER THE WEEKEND AS ANOTHER FRONT MOVES SLOWLY ACROSS
NORTH CAROLINA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEAT INDICES AND ISOLATED SVR THREAT WILL BE MAIN ISSUES FOR THIS
AFTN. INLAND SITES ALREADY INTO LOWER 90S AND SHOULD NOT HAVE ANY
PROBLEM REACHING AROUND 100 WITH MOSTLY SUNNY SKIES. DEW POINTS WILL
LOWER SOMEWHAT WITH MIXING BUT HEAT INDICES WILL BE NEAR 105...THUS
NO CHANGE TO HEAT ADVISORY. WITH PIEDMONT TROF EXPECTED TO SHARPEN
THIS AFTN...EXPECT SEA BREEZE TO BE DRAWN FARTHER INLAND...LEAVING
PCPN CHANCES MAINLY ALOND AND W OF HWY 17...AND DROPPED POPS FOR
COASTAL SECTIONS ACCORDINGLY. MHX 12Z SOUNDING IS DRIER THIS MORNING
BUT STILL VERY UNSTABLE. FCST SOUNDINGS FOR INLAND SECTIONS CONTINUE
TO INDICATE INVERTED V PROFILE SUGGESTING POTENTIAL FOR WET
MICROBURSTS. MODIFIED SOUNDINGS GIVE WBZ JUST BELOW 13000 FT AND
FREEZING LEVEL AROUND 14500 FT...GIVING VIL OF DAY OF 60-65 AND 55
DBZ CORE HGT OF 33000 FT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
EVENING STORMS WILL DIMINISH WITH LOSS OF HEATING WITH ANOTHER
SULTRY NIGHT WITH LOWS IN THE MIDDLE/UPPER 70S.
THE EASTERN UPPER TROUGH WILL AMPLIFY WEDNESDAY AND THURSDAY
SENDING A FRONT INTO NORTH CAROLINA. BETTER SHEAR AND LIFT WILL
LEAD TO MORE ORGANIZED CONVECTION. THE MODELS ARE SUGGESTING THAT
A LINE OR LINES OF STRONG/SEVERE CONVECTION WILL FORM OVER THE
MOUNTAINS/PIEDMONT IN THE AFTERNOON THEN SLIDE INTO EASTERN NC
WEDNESDAY NIGHT. THE FRONT IS THEN FORECAST TO STALL ALONG THE
NORTH CAROLINA COAST ON THURSDAY AND SERVE AS A FOCUS FOR
ADDITIONAL THUNDERSTORM ACTIVITY. CONTINUED WITH PREVIOUS FORECAST
POPS AND TEMPS. HIGHS ON WEDNESDAY SHOULD STILL MAKE IT INTO THE
90S. MORE CLOUDS AND WEAK NORTHERLY FLOW WILL PRODUCE HIGHS IN THE
UPPER 80S ON THURSDAY.
FRIDAY THE UPPER FLOW BRIEFLY DE AMPLIFIES WITH DRIER AIR AND ONLY
MINIMAL CHANCES FOR CONVECTION. HIGHS WILL BE NEAR NORMAL FOR LATE JULY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
THE UPPER FLOW IS EXPECTED TO AMPLIFY AGAIN WITH ANOTHER FRONT
MOVING INTO NORTH CAROLINA OVER THE WEEKEND AND HUMID AIR
CIRCULATING INTO THE AREA AROUND ATLANTIC HIGH PRESSURE. THIS WILL
SET THE STAGE FOR UNSETTLED WEATHER THROUGH THE
PERIOD...ESPECIALLY DURING THE AFTERNOON/EVENING HOURS.
TEMPERATURES WILL BE TYPICAL FOR THIS TIME OF YEAR.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
LCL MVFR HZ AT KPGV AND KISO WILL PERSIST INTO EARLY AFTN. VFR
EXPECTED REST OF AREA. WDLY SCT TSRA PSBL INLAND THIS AFTN AND
EVENING WITH LCL IFR CONDITIONS. MVFR VSBYS LIKELY OVERNIGHT WITH
LCL IFR CONDITIONS IN AREAS RECEIVING AFTN/EVE PCPN.
A FRONT WILL SINK S LATE WED...WITH AN INCREASED CHANCE FOR TSRA.
THEN CONDITIONS RETURN TO CLIMO WITH SW FLOW AND ISO TSRA INTO THE
WEEKEND.
&&
.MARINE...
LIGHT S TO SW WINDS OVER AREA THIS MORNING WITH WEAK GRADIENT.
LATEST MODELS CONTINUE TO INDICATE PIEDMONT TROF SHARPENING THIS
AFTN RESULTING IN TIGHTENING GRADIENT AND INCREASING WINDS TO 10-15
KTS. FCST ON TRACK. UPDATED TO DROP POPS THIS AFTN PER NEAR TERM
DISCUSSION.
.RIP CURRENTS...
LONG PERIOD OCEAN SWELLS AROUND 14 SEC FROM THE SE WILL CONTINUE TO
CREATE A MODERATE RISK FOR RIP CURRENTS TODAY SOUTH OF CAPE
HATTERAS. ONSHORE WINDS AROUND 15 MPH WILL ADD TO THE RISK. THE
HIGH HEAT INDICES EXPECTED TODAY COULD CREATE A HIGHER THAN
NORMAL BEACH POPULATION...SO THE THREAT LEVEL COULD CHANGE
DEPENDING ON REPORTS FROM BEACH PATROL THIS MORNING. GREATEST
RISK WILL OCCUR FROM 2 HRS BEFORE AND AFTER THE OUTGOING TIDE
AROUND 5 PM TODAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING
FOR NCZ029-044>047-079>081-090>095-098-103.
MARINE...NONE.
&&
SYNOPSIS...JME
NEAR TERM...JBM
SHORT TERM...JME
LONG TERM...JME
AVIATION...JBM
MARINE...JBMHazardous weather outlook, Jul 22, 4:42 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 442 AM EDT TUE JUL 22 2008 NCZ104-230845- OUTER BANKS HYDE- 442 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A WESTERLY FLOW OF HOT AIR WILL CONTINUE ACROSS THE REGION TODAY. HIGH TEMPERATURES WILL REACH THE LOWER 90S. THE HEAT COUPLED WITH HIGH RELATIVE HUMIDITY VALUES WILL PRODUCE HEAT INDEX VALUES OF 100 TO 104 DEGREES THIS AFTERNOON. ANYONE PLANNING TO BE OUTSIDE SHOULD PLAN FREQUENT BREAKS...AND BE SURE TO BRING ALONG AMPLE WATER OR OTHER NON ALCOHOLIC OR DECAFFEINATED DRINKS. WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING. A MODERATE THREAT OF RIP CURRENTS IS IN EFFECT FOR AREA BEACHES TODAY. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS A WEAK COLD FRONT MOVES SLOWLY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-230845- OUTER BANKS DARE- 442 AM EDT TUE JUL 22 2008 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A WESTERLY FLOW OF HOT AIR WILL CONTINUE ACROSS THE REGION TODAY. HIGH TEMPERATURES WILL REACH THE LOWER AND MIDDLE 90S. THE HEAT COUPLED WITH HIGH RELATIVE HUMIDITY VALUES WILL PRODUCE HEAT INDEX VALUES OF 104 TO 108 DEGREES THIS AFTERNOON. A MODERATE THREAT OF RIP CURRENTS IS IN EFFECT FOR SOUTH FACING BEACHES SOUTH OF CAPE HATTERAS TODAY. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS A WEAK COLD FRONT MOVES SLOWLY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-230845- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 442 AM EDT TUE JUL 22 2008 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A WESTERLY FLOW OF HOT AIR WILL CONTINUE ACROSS THE REGION TODAY. HIGH TEMPERATURES WILL REACH THE LOWER AND MIDDLE 90S. THE HEAT COUPLED WITH HIGH RELATIVE HUMIDITY VALUES WILL PRODUCE HEAT INDEX VALUES OF 104 TO 108 DEGREES THIS AFTERNOON. ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND POSSIBLY DAMAGING WIND GUSTS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT MOVES SLOWLY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-230845- CARTERET-ONSLOW- 442 AM EDT TUE JUL 22 2008 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A WESTERLY FLOW OF HOT AIR WILL CONTINUE ACROSS THE REGION TODAY. HIGH TEMPERATURES WILL REACH THE LOWER AND MIDDLE 90S. THE HEAT COUPLED WITH HIGH RELATIVE HUMIDITY VALUES WILL PRODUCE HEAT INDEX VALUES OF 104 TO 108 DEGREES THIS AFTERNOON. A MODERATE THREAT OF RIP CURRENTS IS IN EFFECT FOR AREA BEACHES TODAY. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND POSSIBLY DAMAGING WIND GUSTS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT MOVES SLOWLY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 1:02 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 102 PM EDT TUE JUL 22 2008 NCZ029-044>046-080-081-091>093-221800- JONES-LENOIR-WASHINGTON-MARTIN-PITT-TYRRELL-BEAUFORT-CRAVEN-WESTERN HYDE- 102 PM EDT TUE JUL 22 2008 ...STRONG THUNDERSTORMS WILL AFFECT HYDE...CRAVEN...BEAUFORT... TYRRELL...PITT...MARTIN...WASHINGTON...LENOIR AND JONES COUNTIES UNTIL 200 PM EDT... AT 102 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM PLYMOUTH TO 6 MILES EAST OF KINSTON...MOVING EAST AT 7 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ROPER AT 120 PM EDT...PHILLIPS CROSSROADS AT 130 PM EDT...FORT BARNWELL AT 135 PM EDT...BATH AT 145 PM EDT... BATH AT 150 PM EDT...CORE POINT AT 155 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE RIVER ROAD AND WASHINGTON. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 10
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:17 PM EDT | Severe Thunderstorm Warning | MHX | Martin, Washington | 58 min |
| Jul 22, 1:24 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Lenoir, Pitt | 66 min |
| Jul 22, 1:31 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Jones, Lenoir | 59 min |
| Jul 22, 1:58 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde | 62 min |
| Jul 22, 2:30 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Duplin, Jones, Lenoir, Onslow and 2 more | 51 min |
| Jul 22, 3:06 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 22 min |
| Jul 22, 3:41 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir | 49 min |
| Jul 22, 3:48 PM EDT | Special Marine Warning | MHX | 42 min | |
| Jul 22, 3:53 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 52 min |
| Jul 22, 4:21 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 39 min |
| Jul 22, 4:58 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 24 min |
| Jul 22, 5:29 PM EDT | Coastal Flood Statement | MHX | 27 hr |
Nearby
Tornado Warnings in North Carolina, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.